EconPapers    
Economics at your fingertips  
 

Crossing properties of F distributions

Jie Mi

Statistics & Probability Letters, 1996, vol. 27, issue 4, 289-294

Abstract: The crossing properties of F distributions are discussed. The results show that the F distribution stochastically decreases in its denominator degrees of freedom if the numerator degrees of freedom m is either one or two, and the difference of two F distribution functions with the same numerator degrees of freedom m [greater-or-equal, slanted] 3 has number of sign changes of one. It is also shown that the upper percentile of Student t distribution decreases in its degrees of freedom.

Keywords: Number; of; sign; changes; Sign; sequence; F; distribution; t; distribution (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(95)00088-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:27:y:1996:i:4:p:289-294

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:27:y:1996:i:4:p:289-294